MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA280300
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications include but are not limited to: welchol, xarelto, boniva, synthroid, pantoprazole, vytorin, amlodipine, and gabapentin.Patient medical history includes but is not limited to: gastroesophageal reflux disease, hiatal hernia, basal cell carcinoma, pulmonary embolism, hypertension, and osteoporosis.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent reintervention for treatment of a proximal type i endoleak.A gore® aortic extender component was placed proximally to extend coverage of a previously implanted gore® aortic extender component.Additionally endoanchors were screwed in to obtain secure transmural fixation.The patient tolerated the procedure and the endoleak was reduced but not fully resolved.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11548072
Report Number2953161-2021-01055
Device Sequence Number11709943
Product Code MIH
UDI-Device Identifier00733132609895
UDI-Public00733132609895
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberPXA280300
Device Catalogue NumberPXA280300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR
Patient Weight78